# SDR USAA920081120

- Difficulty date: May 4, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,597 hours, 44,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65C2704421
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON THE LEFT WING LOWER SURFACE INNER SPAR SKIN, WBL 583, STRINGER 6.  REPAIRED THE LEFT WING LOWER SURFACE INNER SPAR SKIN, WBL 583, STRINGER 6 IAW USAIRWAYS EA 130024.
